Journal article icon

Journal article

Uniqueness criteria for continuous-time Markov chains with general transition structures

Abstract:

We derive necessary and sufficient conditions for the existence of bounded or summable solutions to systems of linear equations associated with Markov chains. This substantially extends a famous result of G. E. H. Reuter, which provides a convenient means of checking various uniqueness criteria for birth-death processes. Our result allows chains with much more general transition structures to be accommodated. One application is to give a new proof of an important result of M. F. Chen concerni...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1239/aap/1134587753

Authors


Pollett, P More by this author
Journal:
ADVANCES IN APPLIED PROBABILITY
Volume:
37
Issue:
4
Pages:
1056-1074
Publication date:
2005-12-05
DOI:
ISSN:
0001-8678
URN:
uuid:1262a262-aa8c-4853-bd80-9c3ff7cf4124
Source identifiers:
327267
Local pid:
pubs:327267

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP